# SDR RAIA201207040001

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 21,355 hours, 19,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE A/C HAD STRONG CHEMICAL SMELL POST ANTI ICE ACTIVATION DURING CRUISE.  MAINTENANCE PERFORMED ENGINE RUNS AND PERFORMED ANTI ICE TEST AND OPS CHECKED GOOD.
